# SDR UPS98826069

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LWR FWD CARGO COMPT STN 300.00, LONG 33L AND 32L CORRODED BATH TUB FITTING.  REMOVED OLD FITTING IAW DC8 SRM 51-1-20D.  RECEIVED NEW PART 3755822- 505.  LOCATED AND DRILLED NEW PART IAW DC8 SRM 51-3-2.  REMOVED CORROSION, ALODINED AND PRIMED IAW DC8 SRMK 51-1-8.  INSTALLED IAW SRM 51-1- 20D.
